# SDR IPXA2022062247018

- Difficulty date: May 3, 2022
- Submitted: June 22, 2022
- Operation: Air carrier
- Aircraft: N581UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25866
- Aircraft time: 120,220 hours, 20,191 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: NA
- Part serial: NA
- Condition: Worn
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DECK CARGO CENTERLINE FLOOR PANEL @ STA 1310 HAS HOLE IN IT AUDIT C/W.
